# SDR SWIA202310278005

- Difficulty date: August 5, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR3L  CRACKED AT FS379.00.      (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW ANGLE AT STGR3L AT FS 379.00 REF CRJ-200-SRM 53-00-03 AND CRJ-200-SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
